# SDR UALA2012120707084

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 40,228 hours, 16,546 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 69
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PER FLT CREW NR 1 ENGINE WILL NOT START, NO ROTATION.  ALSO RAMP REPORTED SPARK COMING FROM NR 1 ENGINE.  START PART # 651-0306 AOG F6209.  REPLACED NR 1 ENGINE STARTER.
